MAUDE Adverse Event Report: BECTON DICKINSON SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 323487
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps container 1.4 qt home lid would not open.The following information was provided by the initial reporter: it was reported by the consumer, the lid of the sharps container will not come off.  verbatim: consumer reported that the lid on his sharps container will not come off.He said he is not sure if he closed it or if it was already closed when he purchased it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A device history review was conducted for lot number 0349001.

Brand Name
SHARPS CONTAINER 1.4 QT HOME
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12594647
Report Number2243072-2021-02459
Device Sequence Number4080543
Product Code FMI
UDI-Device Identifier00382903234875
UDI-Public00382903234875
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323487
Device Catalogue Number323487
Device Lot Number0349001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown